# SDR IPXA09656614

- Difficulty date: July 4, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 36,292 hours, 11,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585647
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C MCD FLOOR PANEL FOUND DAMAGE AT STA 283 TO STA 412, LBL 11 TO RBL 11.  FLOOR PANEL FABRICATED AS PER EO B767-5320-9693-F.
